# SDR JJBA20210930007

- Difficulty date: September 30, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE INBD AND OUTBD SEAT TRACK FLOOR BEAMS SHOW SIGNS OF CORROSION (FS9-FS10 4WD LBL12 AND LBL24). BLENDED AREA FOUND TO BE OUT OF LIMITS IN RIGHT SIDE INBD AND OUTBD SIDE TRACK PLACE BEAM. FABRICATED 2 REPAIR DOUBLER IN INBD AND OTBD SIDE. APPLIED ALODINE AND PRIMER, TOP COATED. CORROSION LEVEL 2
